American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. J. Simpson and R. Tijdeman. Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester. Proc. Amer. Math. Soc. 131 (2003) 1661-1671. MR 1953570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ralph Freese and J. B. Nation. Finitely presented lattices . Proc. Amer. Math. Soc. 77 (1979) 174-178. MR 542080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1